Unusual presentation of long QT syndrome

G. Cucchiaro, L. A. Rhodes

Research output: Contribution to journalArticlepeer-review

Abstract

We describe the case of a 9-yr-old child with undiagnosed long QT syndrome who experienced an intraoperative cardiac arrest after accidental intravascular injection of bupivacaine with epinephrine via a misplaced epidural catheter.

Original languageEnglish (US)
Pages (from-to)804-807
Number of pages4
JournalBritish journal of anaesthesia
Volume90
Issue number6
DOIs
StatePublished - Jun 1 2003

Keywords

  • Anaesthetic techniques
  • Anaesthetics local
  • Bupivacaine
  • Children
  • Complications
  • Epinephrine
  • Prolonged QT syndrome
  • Subarachnoid
  • Sympathetic nervous system

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Fingerprint Dive into the research topics of 'Unusual presentation of long QT syndrome'. Together they form a unique fingerprint.

Cite this